MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS DRILLING GUIDE DEPTH GAUGE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

FX SHOULDER SOLUTIONS DALLAS DRILLING GUIDE DEPTH GAUGE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 951-0023
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Contaminant matter was discovered inside the cannula of an instrument in the field, as the product was not satisfactorily inspected and decontaminated.Capa-2025-0030 has been opened to address this issue.
 
Event or Problem Description
During a case with the surgeon on (b)(6) 2025, the drill guide was discovered to have bone debris obstructing the cannula.There were 20 minutes of surgical delay as the surgical team used another set of instrumentation to continue the surgery.The instrument set in question has been identified.It was shipped to the distributor 14-apr-2025, and returned to fx shoulder solutions on 23-apr-2025.The case performed on 17-apr-2025 was the only case performed by the distributor.The instrument in question was not adequately inspected or cleaned by fx shoulder solutions warehouse staff.Capa-2025-0030 has been opened to address this issue.

Brand Name
DRILLING GUIDE DEPTH GAUGE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key21963607
Report Number3014128390-2025-00019
Device Sequence Number15241700
Product Code LXH
UDI-Device Identifier03701037316894
UDI-Public03701037316894
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number951-0023
Device Lot NumberT0505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown